# SDR N6WA20131008001

- Difficulty date: October 8, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N171GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10282
- Aircraft time: 12,642 hours, 8,389 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Unsecure
- Location: Oxygen Mask
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK DEPLOYED OVER SEAT 17CD.  RESET DOOR LATCH AND STOWED OXYGEN MASKS OVER SEAT 17 CD.  SYS STOWED PROPERLY, NO DEFECTS NOTED, ACFT OK FOR SERVICE IAW AMM 35-21-03.
